T Nation

Tight Pain in Rear After Last Shot


Hello everyone, I'm new here and have a question. First let me let you'll know I was diagnosed with low T, mine barely even registered, can't remember the exact number atm so I've been taking Testosterone Cypionate ever since.

I only take 1/2 ml. every week which isn't a lot but I'm slightly allergic to the oils used in the Testosterone and any more than that makes me swell up really bad so this is the best amount we've found for me and I still get benefits from it.

Anyway, my mom gives me my injection. I'm a pretty skinny guy, right now I weigh a whopping 123 lbs. I was up to 165 years ago but went down to 95 lbs in 5 months and finally found a doctor who found out what was wrong with me. Low T. I literally felt like I was dying and I've had a very hard time gaining weight ever since.

This last shot my mom gave it to me was really close to the last two injection sites, actually inbetween them and very very close together. We alternate cheeks each week and we use a 22 Gauge 1 inch needle and I hardly ever feel anything from the needle, sometimes a bit of soreness afterwards which comes and goes. I've even felt sore a week later, it just pops up out of nowhere sometimes and it feel either like someone jabbed me in the rear with a needle (which I guess they did, hehe) or it feels a bit bruised like I was kicked. This time I felt nothing as the needle went in but after aspirating she pushes it in pretty slowly, not super slow but not fast either.

Maybe about 10 seconds, maybe a bit longer but as soon as she started my muscle started feeling really tight. Kinda like there was a really hard egg in my rear. It's eased up some but when I clinch my cheeks I can still feel that tightness. Is that normal? The only reason I'm asking is that I've never felt this kind of tightness before. Oh, it's been cold here too and normally I warm the testosterone up between my hands but forgot to do so this time but I've read that just makes it burn more so I don't know if that has anything to do with it.

I told her to try and avoid the areas that she's giving me shots in before and to move the syringe over a little further so it won't be so close to the last shots location. I know you don't want to hit the same spots too often so you don't get abscesses or tearing in the muscles but it's freaking me out a bit. It's not a horrible pain just feels like I have an egg in my muscle or something. Very odd. Has anyone ever experienced this before? We're keeping an eye on it each day. It's been 2 weeks since I've had a shot in that side so I think even though it's so close I should be okay. If it does abscess would it swell up and be noticeable and how fast would it do so? Or am I all worried for nothing?

I've been doing these shots for over a year now and my mom's been giving them to me for about 3 months now so we're not super new to this. I also find that boards like this or bodybuilding boards seem to have the most knowledge when it comes to T injections so I thought I'd ask here.

Sorry for such a long post, if anyone has ever had this happen I'd really like to hear from you. Thank you all so much in advance. I really appreciate your time and any help.


Need to know more about you, and you need to read these stickies:

when did this problem become apparent?
testes ever ache? with a fever?

  • advice for new guys
  • protocol for injections

Please post lab work, more than your basic hormones.

total cholesterol
Thyroid: TSH, fT3, fT4
IGF-1 [a measure of growth hormone status]

How long on TRT?

You can inject SC [under your skin] with #29 0.5ml[50iu] 1/2" insulin syringes and around belly area or over top of legs.

Your last injection might have injured a vein or artery, or perhaps a nerve, above avoids much of that and less discomfort. And you can be under control.

1/2ml of what? 200mg/ml? That would be 100mg T cyp per week.

Room temp for the T is fine.

You will get smoother T levels injecting 50mg twice a week.

Are you sterile now? If not, doing T only for year will make you sterile. See references to hCG in the stickies to avoid that.

Do you have a diagnosis that explains why your T was low?

What other Rx or OTC meds do you take?
What other health issues?

Oils in T cyp are typically cotton seed oils and there can be preservatives. You could try T ethanate that typically is sesame seed oil.